# SDR ABXA20251005248

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK  IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE  FOUND   AFT CARGO COMPARTMENT HAS EVIDENCE OF CORROSION BETWEEN STATION 1351-1395 AT STRINGER L39. GB6.FOUND TO BE OUT OF LIMITS.ACCOMPLISHED REPAIR ON AFT CARGO STR39L AT REPAIR STA 1354 TO REPAIR STA 1405 IAW B767-300 SRM 53-00-03 REPAIR 2.
